MAUDE Adverse Event Report: VYAIRE MEDICAL BROSELOW WHITE INTUBATION MODULE; EMERGENCY RESPONSE SAFETY KIT

VYAIRE MEDICAL BROSELOW WHITE INTUBATION MODULE; EMERGENCY RESPONSE SAFETY KIT
Model Number BROSELOW WHITE INTUBATION MODULE
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that during the resuscitation of a patient, the broselow, intubation mod, white, 2pk was cracked by an er staff> upon inspection the device had a missing male end to attach the wall suction to the ng.The customer confirmed no harm was done to the patient but had a delay in decompression because of looking for a replacement.
 
Additional Manufacturer Narrative
At this time, the suspect device was not returned for evaluation because there was no damaged on the product but only has a missing male end.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation:g3,g6,h2, and h10.Result of investigation:the suspect device was not available for evaluation.However, the reported lot number 0004129376 identified that the ng tube the customer reported in the complaint is the subassembly part number r7710nga (used for the manufacture of the fg 770win).Due to a supplier change under (b)(4), all the products manufactured after october 2019 would not come with the male end adapter, for this reason the ng tube did not come with the male end adapter since the reported lot number was manufactured on 12mar2020.Therefore, the defect reported by the customer was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
BROSELOW WHITE INTUBATION MODULE
Common Device Name
EMERGENCY RESPONSE SAFETY KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15916755
Report Number8030673-2022-00282
Device Sequence Number6564063
Product Code OKI
UDI-Device Identifier10885403423550
UDI-Public(01)10885403423550(10)0004129376
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROSELOW WHITE INTUBATION MODULE
Device Catalogue Number7700WIN
Device Lot Number0004129376
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexUnknown